Volume 4 (2002)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
All Volumes
 
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

Cubic complexes and finite type invariants

Sergei Matveev and Michael Polyak

Geometry & Topology Monographs 4 (2002) 215–233

DOI: 10.2140/gtm.2002.4.215

Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423–472 MR1318886
2 D Bar-Natan, Polynomial invariants are polynomial, Math. Res. Lett. 2 (1995) 239–246 MR1338783
3 D Bar-Natan, Bracelets and the Goussarov filtration of the space of knots, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4, Geom. Topol. Publ., Coventry (2002) 1–12 MR2002599
4 T D Cochran, P Melvin, Finite type invariants of 3–manifolds, Invent. Math. 140 (2000) 45–100 MR1779798
5 R Fenn, C Rourke, B Sanderson, James bundles, Proc. London Math. Soc. (3) 89 (2004) 217–240 MR2063665
6 S Garoufalidis, On finite type 3–manifold invariants I, J. Knot Theory Ramifications 5 (1996) 441–461 MR1406715
7 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3–manifolds, Geom. Topol. 5 (2001) 75–108 MR1812435
8 S Garoufalidis, J Levine, Finite type 3–manifold invariants, the mapping class group and blinks, J. Differential Geom. 47 (1997) 257–320 MR1601612
9 M Gusarov, On n–equivalence of knots and invariants of finite degree, from: "Topology of manifolds and varieties", Adv. Soviet Math. 18, Amer. Math. Soc. (1994) 173–192 MR1296895
10 M N Gusarov, Variations of knotted graphs. The geometric technique of n–equivalence, Algebra i Analiz 12 (2000) 79–125 MR1793618
11 M Goussarov, Finite type invariants and n–equivalence of 3–manifolds, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 517–522 MR1715131
12 M N Goussarov, Interdependent modifications of links and invariants of finite degree, Topology 37 (1998) 595–602 MR1604891
13 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1–83 MR1735632
14 D M Kan, On c. s. s. complexes, Amer. J. Math. 79 (1957) 449–476 MR0090047
15 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359–426 MR1740682
16 M Kontsevich, Vassiliev's knot invariants, from: "I. M. Gel'fand Seminar", Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137–150 MR1237836
17 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268–278, 345 MR915115
18 T Ohtsuki, Finite type invariants of integral homology 3–spheres, J. Knot Theory Ramifications 5 (1996) 101–115 MR1373813
19 T Stanford, Vassiliev invariants and knots modulo pure braid subgroups arXiv:math.GT/9805092
20 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23–69 MR1089670